# SDR C2XA03SH051

- Difficulty date: March 10, 2003
- Submitted: March 10, 2003
- Operation: Air carrier
- Aircraft: N13949
- Make and model: Emb EMB-145LR
- Aircraft serial: 145057
- Aircraft time: 11,328 hours, 8,340 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer
- Part number: 13500400019
- Condition: Gouged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV DURING C CHECK REPAIR DOUBLER ON T REINFORCEMENT ON STRINGER 19 RIGHT BETWEEN FRAMES 52 TO 53 WAS FOUND GOUGED.  MAINTENANCE REMOVED DAMAGED AND PERFORMED A DOUBLER REPAIR IAW EMB SRM 53-24-02.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
